Depersonalization Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
62 Posts
I started escitalopram/Lexapro two weeks ago. A very low dose - 2,5 mg wich I'm planning to increase slowly, every two weeks or so. Ive read a lot of good things about Lexapro on this forum. The problem is that I think it makes my dp worse. Like the gap between my mind and body becomes bigger. And the non-existing feeling gets worse, I could feel that from the first I started taking them. Is it possible it gets worse from this low dose?? Is it just nocebo? Any doctor would just laugh at me. Any advice? Has anyone had a similar experience?
 

·
Registered
Joined
·
821 Posts
Stick it out to 4 weeks. The issue with these drugs is doctors don't really know how they work, they just do. But it takes 4 weeks to work and often before that there is actually a dip in depression that increases suicidal ideation. This could also increase DP symptoms (as it often did for me). Just stick at it, if at 4 weeks things are still worse then come off it. Is your DP chronic or intermittent?
 

·
Registered
Drummer, Sound Engineer, Music
Joined
·
979 Posts
Normal.. very normal. I always think worse before better with AD's..

when I took Mirtazapine took 2 months of hell to come out the other side but my GP would not let me quit and he was right, then it was better week by week..
 

·
Registered
Joined
·
62 Posts
thank you guys!

i decided to keep taking them. I'm on 5 mg (still very low dose), day 12. Going to increase to 10 mg.

Stick it out to 4 weeks. The issue with these drugs is doctors don't really know how they work, they just do. But it takes 4 weeks to work and often before that there is actually a dip in depression that increases suicidal ideation. This could also increase DP symptoms (as it often did for me). Just stick at it, if at 4 weeks things are still worse then come off it. Is your DP chronic or intermittent?
My dp i chronic (9 months in) and i suffer from severe existential anxiety
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top